A Modified F-expansion Method for Solving Nonlinear PDEs
Year: 2007
Journal of Information and Computing Science, Vol. 2 (2007), Iss. 1 : pp. 3–16
Abstract
In this paper, a modified F-expansion method is proposed by taking full advantages of F-expansion method and Riccati equation in seeking exact solutions of nonlinear PDEs. By the method, rich families of exact solutions of nonlinear PDEs have been obtained, including soliton-like solutions, trigonometric function solutions and rational solutions. The method can be applied to solve massive nonlinear PDEs (group), as well as helps us find new exact solutions. Furthermore, with the aid of computer symbolic systems (Mathematica or Maple), the method can be conveniently operated. Some illustrative equations are investigated by this method and some figures of partial solutions are provided for direct-viewing analysis.
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22814
Journal of Information and Computing Science, Vol. 2 (2007), Iss. 1 : pp. 3–16
Published online: 2007-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 14